Oregon, 2011High Wind in Oregon, February 27 to 28, 2011
February 27 to 28, 2011 · NWS MFR · 3 events in 3 counties and zones
An incoming cold front brought high winds to portions of southwest and south central Oregon.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An incoming cold front brought high winds to portions of southwest and south central Oregon.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before the first event at Feb 27, 8:54 PM PST, 26 minutes earlier.
Area forecast discussion, Feb 27, 8:54 PM PST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
854 PM PST SUN FEB 27 2011
.SHORT TERM...A LOW OFF THE BC COAST IS BRINGING A COLD FRONT TO
THE REGION. THIS FRONT WILL MOVE SOUTH TONIGHT INTO MONDAY
MORNING BRINGING AREAS OF RAIN AND SNOW MONDAY THROUGH MONDAY
NIGHT. THE 00Z NAM AND GFS ARE STALLING THE FRONT NEAR REEDSPORT
AND KEEPING THE HEAVIER PRECIPITATION NORTH OF THE CWA. MODELS
HAVE BACKED OFF ON THE AMOUNT OF PRECIPITATION A BIT BUT STILL SHOW
AREAS MODERATE PRECIPITATION POSSIBLE FOR COASTAL AND SOUTHWEST
PORTIONS OF THE CWA...INCLUDING AREAS ALONG THE COAST AND INTO
JOSEPHINE COUNTY IN OREGON AND OVER WESTERN SISKIYOU COUNTY IN
CALIFORNIA. MODERATE SNOW IS ALSO POSSIBLE FOR AREAS ALONG AND
JUST WEST OF THE SOUTHERN OREGON CASCADES FROM CRATER LAKE
NORTHWARD. ELSEWHERE EXPECT MAINLY LIGHT RAIN OR SNOW. MODELS
CONTINUE TO INDICATE SNOW LEVELS AROUND 1500 FEET LATE TONIGHT
INTO MONDAY MORNING THEN RISING TO 2500 FEET BY THE AFTERNOON.
THIS FRONT IS ALSO BRINGING GUSTY WINDS TO THE AREA TONIGHT
THROUGH MONDAY. WINDS HAVE BEGUN TO PICK UP FOR MANY AREAS AND
ESPECIALLY ALONG THE COAST...INTO THE SHASTA VALLEY AND ALONG
HIGHER TERRAIN. THE CURRENT HIGH WIND WARNING FOR LAKE AND EASTERN
KLAMATH COUNTIES AND THE WIND ADVISORY FOR THE SHASTA VALLEY
REMAIN ON TRACK.
AFTER STALLING NEAR THE COAST...THE FRONT IS FORECAST TO SHIFT
NORTH TUESDAY AND A STRONG PACIFIC LOW WILL APPROACH THE AREA
FROM THE WEST...MOVING NORTH ALONG THE PACNW COAST TUESDAY NIGHT
AND WEDNESDAY. THIS NEXT LOW WILL STRONG WINDS TO THE CWA AS WELL
AS ADDITIONAL PRECIPITATION.
&&
.AVIATION...MOUNTAIN OBSCURATION COVERS AREAS WEST OF THE CASCADES...AND
WILL PROGRESS EAST TO COVER MOST OF THE FORECAST AREA BY LATE
TONIGHT. MVFR CEILINGS WILL CONTINUE ALONG THE COAST AND THEN
SPREAD FURTHER INLAND INTO THE UMPQUA VALLEY TONIGHT...INCLUDING
KRBG. THESE AREAS WILL REMAIN MVFR WITH SHOWERS THROUGH MONDAY. SOUTH
TO SOUTHEAST WINDS SHOULD KEEP MEDFORD VFR THROUGH TONIGHT INTO
MONDAY. LASTLY...EAST SIDE TERMINALS LIKE KLAMATH FALLS ARE
EXPECTED TO TRANSITION FROM VFR TO MVFR LATE TONIGHT INTO MONDAY WHEN
LOW CLOUDS FORM.
&&
.PREV DISCUSSION... /ISSUED 320 PM PST SUN FEB 27 2011/
SHORT TERM...TONIGHT THROUGH WEDNESDAY. A COLD FRONT WILL ENTER THE
FORECAST AREA TONIGHT AND TOMORROW AND BRING WITH IT SOME MOUNTAIN
SNOWFALL ALONG AND WEST OF THE CASCADES AND OVER WESTERN SISKIYOU COUNTY...AS
WELL AS VERY GUSTY WINDS TO THE SHASTA VALLEY AND PORTIONS OF THE
EAST SIDE. WINTER WEATHER ADVISORIES AND A HIGH WIND WARNING COVER
THE EXPECTED IMPACTS FROM THIS FRONT.
STRONG 700 MB FLOW...AND TIGHTENING PRESSURE GRADIENTS WILL GENERATE
GUSTS TO 60 MPH IN AREAS OF LAKE COUNTY...WITH BREEZY CONDITIONS
ACROSS THE ENTIRE EAST SIDE OF THE CASCADES. THE STRONG FLOW ALOFT
WILL ALSO HELP TO GENERATE A PERIOD OF SIGNIFICANT SNOWFALL OVER THE
CASCADES AND THE FOOTHILLS NEAR TOKETEE FALLS EARLY MONDAY MORNING
THROUGH MONDAY NIGHT. A FOOT IS POSSIBLE ABOVE 4500 FEET OVER THE
CASCADES FROM ABOUT CRATER LAKE NORTHWARD. HIGHER TERRAIN IN
JOSEPHINE COUNTY WILL ALSO SEE SOME SNOW ACCUMULATIONS ABOVE 2500
FEET...WITH THE MAIN IMPACTS EXPECTED TO REMAIN ABOVE HIGHWAY 199
AND INTERSTATE 5 AT SEXTON SUMMIT. OF COURSE...GIVEN THAT SNOW IS
EXPECTED TO REACH WITHIN 500 FEET OF SEXTON SUMMIT...SNOW LEVELS
WILL BE MONITORED CLOSELY DURING THIS SITUATION.
IN CALIFORNIA...CONDITIONS LOOK GOOD FOR 45 MPH GUSTS TO IMPACT
INTERSTATE 5 IN THE SHASTA VALLEY NEAR WEED TOMORROW. MFR-RDD
PRESSURE GRADIENTS ARE FORECAST TO PEAK NEAR -8MB AND BOUNDARY
LAYER FLOW IS A SOLID 20KT...USUALLY ENOUGH TO GENERATE WINDY
CONDITIONS IN THE SHASTA VALLEY. THE WESTERLY COMPONENT OF 700MB
FLOW SHOULD PREVENT ADVISORY-LEVEL WINDS IN THE ROGUE VALLEY.
LASTLY...COASTAL LOCATIONS WILL BE WINDY...BUT RAW GUIDANCE WIND
OUTPUT AND SOUTH TO NORTH PRESSURE GRADIENTS DO NOT SUPPORT A HIGH
WIND WARNING ISSUANCE AT THIS TIME.
THE WINDS TOMORROW ARE LIKELY ONLY A FRACTION OF THE WINDS EXPECTED
WITH THE NEXT STORM. ALL MODELS POINT TO A 975MB LOW CENTER NEAR OR
INSIDE 130W BY WEDNESDAY MORNING...WHICH WILL LIKELY MEAN VERY
HAZARDOUS MARINE CONDITIONS...HIGH WINDS FOR THE COAST...EAST
SIDE...SHASTA VALLEY...AND VERY GUSTY CONDITIONS REACHING THE ROGUE
VALLEY FLOOR. IN TERMS OF PRECIPITATION...GIVEN THE STRONG SOUTHERLY
FLOW EXPECTED WITH THIS STORM...THE MOUNT SHASTA AREA WILL BE PRONE
TO THE MOST SIGNIFICANT PRECIPITATION. HEAVY SNOW IS CERTAINLY
POSSIBLE WEDNESDAY WITH THIS STORM. THERE IS AN SPS OUT NOW THAT
HIGHLIGHTS THIS STORM.
LONG TERM...THURSDAY THROUGH SUNDAY...OPERATIONAL MODELS AND
ENSEMBLES MAINTAIN A VERY ACTIVE WEATHER PATTERN TO THE CWA FOR MOST
OF THE PERIOD AS A TROUGH CONTINUES IN THE NORTHEASTERN PACIFIC
WHILE SHORTWAVES ROTATE THROUGH THE WEST TO SOUTHWEST FLOW ON ITS
SOUTHERN EDGE. THIS MEANS PRECIPITATION WILL LIKELY BE ABOVE NORMAL
WHILE TEMPS ARE AT OR BELOW NORMAL. THE PERIOD STARTS ON THURSDAY
WITH SHOWERY WEATHER OVER THE CWA AS ONE OF THOSE SHORTWAVES REACHES
THE PAC NW BY THE END OF THE DAY. THERE MAY BE A VERY BRIEF BREAK IN
BETWEEN SYSTEMS EARLY ON FRIDAY AS THE MODELS BUILD A SHORTWAVE
RIDGE OVER THE PAC NW. THE GFS SHIFTS THIS TO THE EAST BY THE END OF
THE DAY FRIDAY WHILE THE ECMWF IS SLOWER AND KEEPS IT OVER THE AREA
UNTIL FRIDAY EVENING. THE MODELS THEN DEPICT ANOTHER SIGNIFICANT
STORM ARRIVING FRIDAY NIGHT OR SATURDAY WITH MODERATE TO HEAVY
PRECIPITATION. THE POSSIBILITY OF PRECIPITATION DURING SATURDAY AND
SUNDAY WAS BUMPED UP EVEN HIGHER AS THE MODELS HAVE BEEN SHOWING
THIS STORM FOR SEVERAL RUNS NOW.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY FROM 4 AM MONDAY TO 4 AM PST TUESDAY
ABOVE 2500 FEET FOR ORZ025.
WINTER WEATHER ADVISORY FROM 4 AM MONDAY TO 4 AM PST TUESDAY
ABOVE 2500 FEET FOR ORZ024.
WINTER WEATHER ADVISORY FROM 4 AM MONDAY TO 4 AM PST TUESDAY
ABOVE 4000 FEET FOR ORZ027.
CA...WINTER WEATHER ADVISORY FROM 4 AM MONDAY TO 4 AM PST TUESDAY
ABOVE 4500 FEET FOR CAZ080.
WIND ADVISORY FROM 4 AM TO 4 PM PST MONDAY FOR CAZ081.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 PM PST THIS EVENING FOR
PZZ356-376.
HAZARDOUS SEAS WARNING UNTIL 10 AM PST MONDAY FOR PZZ356-376.
GALE WARNING UNTIL 10 AM PST MONDAY FOR PZZ356-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 PM PST THIS
EVENING FOR PZZ356-376.
GALE WARNING UNTIL 10 AM PST MONDAY FOR PZZ350-370.
HAZARDOUS SEAS WARNING UNTIL 10 PM PST MONDAY FOR PZZ350-370.
99/99/99Hazardous weather outlook, Feb 27, 4:44 PM PST, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
444 PM PST SUN FEB 27 2011
ORZ030-031-281400-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
444 PM PST SUN FEB 27 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A HIGH WIND WARNING IS IN EFFECT FROM 1 AM TO 7 PM MONDAY...SEE
THE LATEST WIND MESSAGE FOR THE DETAILS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
CAZ081-281400-
CENTRAL SISKIYOU COUNTY-
444 PM PST SUN FEB 27 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A WIND ADVISORY IS IN EFFECT FROM 4 AM THROUGH 4 PM MONDAY...SEE
THE LATEST WIND MESSAGE FOR THE DETAILS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ORZ027-281400-
SOUTH CENTRAL OREGON CASCADES-
444 PM PST SUN FEB 27 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A WINTER WEATHER ADVISORY FOR ELEVATIONS ABOVE 4000 FEET IS IN
EFFECT FROM 4 AM MONDAY TO 4 PM MONDAY...SEE THE LATEST WINTER
WEATHER MESSAGE FOR THE DETAILS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ORZ024-281400-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
444 PM PST SUN FEB 27 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A WINTER WEATHER ADVISORY IS IN EFFECT FOR ELEVATIONS ABOVE 2500
FEET. SEE THE LATEST WINTER WEATHER MESSAGE FOR DETAILS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
CAZ080-281400-
WESTERN SISKIYOU COUNTY-
444 PM PST SUN FEB 27 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A WINTER WEATHER ADVISORY IS IN EFFECT FROM 4 AM MONDAY THROUGH 4
AM TUESDAY FOR ELEVATIONS ABOVE 4500 FEET. SEE THE LATEST WINTER
WEATHER MESSAGE FOR DETAILS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ORZ025-281400-
EASTERN DOUGLAS COUNTY FOOTHILLS-
444 PM PST SUN FEB 27 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.
.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A WINTER WEATHER ADVISORY IS IN EFFECT FROM 4 AM MONDAY THROUGH 4
AM TUESDAY FOR ELEVATIONS ABOVE 2500 FEET. SEE THE LATEST WINTER
WEATHER MESSAGE FOR THE DETAILS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Feb 27, 3:32 PM PST, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
332 PM PST SUN FEB 27 2011
CAZ080>085-ORZ021>031-281245-
WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY-
SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY-
SOUTH CENTRAL OREGON CASCADES-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...YREKA...
WEED...MOUNT SHASTA...DUNSMUIR...MCCLOUD...TENNANT...TULELAKE...
DORRIS...ALTURAS...COOS BAY...NORTH BEND...REEDSPORT...COQUILLE...
BROOKINGS...HARBOR...GOLD BEACH...ROSEBURG...SUTHERLIN...GREEN...
GRANTS PASS...STEAMBOAT...TOKETEE FALLS...MEDFORD...ASHLAND...
CRATER LAKE...CRESCENT LAKE...DIAMOND LAKE...UNION CREEK...
HOWARD PRAIRIE...SISKIYOU SUMMIT...ALTAMONT...KLAMATH FALLS...
BEATTY...BLY...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER...
LAKEVIEW
332 PM PST SUN FEB 27 2011
...ANOTHER PERIOD OF STORMY WEATHER EXPECTED TONIGHT THROUGH
MIDWEEK...
A COLD FRONT WILL DROP SOUTHWARD INTO THE PACIFIC NORTHWEST TONIGHT
INTO MONDAY...BRINGING GUSTY WINDS TO THE COAST...EAST SIDE...AND
THE SHASTA VALLEY. SIGNIFICANT SNOW ACCUMULATION IS LIKELY OVER
THE CASCADES NORTH OF CRATER LAKE...AND THE HIGH TERRAIN WEST OF
THE CASCADES.
THE COLD FRONT WILL LIFT BACK NORTHWARD AS A WARM FRONT TUESDAY
AND ANOTHER...STRONGER STORM WILL TAKE AIM AT THE COAST TUESDAY
NIGHT. THIS SYSTEM WILL HAVE THE POTENTIAL TO BRING A ROUND OF
EVEN STRONGER WINDS AND HEAVY RAIN TO THE COAST...HIGH WINDS
EAST OF THE CASCADES...GUSTY WINDS IN THE ROGUE AND SHASTA
VALLEYS...AND A PERIOD OF MODERATE TO HEAVY PRECIPITATION TO THE
MOUNT SHASTA REGION. PLEASE STAY TUNED TO NOAA WEATHER RADIO AND
THE NATIONAL WEATHER SERVICE OFFICE IN MEDFORD FOR UPDATES
REGARDING THIS DEVELOPING SITUATION.
SK
High Wind, Curry County Coast
- When
- February 27, 9:20 PM PST to February 28, 4:26 PM PST
- Where
- Curry County Coast forecast zone
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 42.467, -124.215 (the zone’s center; the record gives no point)
Winds at the ODOT station at Humbug Mountain gusted above 58 mph many times between 27/2120 and 28/1626 PST. The peak gust was 71 mph at 28/0542 PST.
High Wind, Central & Eastern Lake County
- When
- February 28, 12:38 AM PST to 3:38 PM PST
- Where
- Central & Eastern Lake County forecast zone
- Measured
- 60 kt (69 mph) measured gust
- Reported by
- RAWS
- Coordinates
- 42.793, -120.387 (the zone’s center; the record gives no point)
Wind gusts at the Summer Lake RAWS exceeded 58 mph almost continuously from 01/0038 through 01/1538 PST. The peak gust was 69 mph at 28/1038 PST. Winds at the Rock Creek RAWS gusted to 58 mph at 28/0227 and to 59 mph at 28/0327 PST. Winds at the Summit RAWS gusted to 59 mph at 28/1403, 28/1603 and 28/1803 PST.
High Wind, South Central Oregon Coast
- When
- February 28, 2:00 AM PST to 6:00 AM PST
- Where
- South Central Oregon Coast forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Official NWS Observations
- Coordinates
- 42.979, -123.829 (the zone’s center; the record gives no point)
Winds at Cape Arago gusted to 59 mph twice...at 28/0200 and 28/0600 PST. |Observations at Cape Blanco normally are not used to verify warnings, but winds there gusted above 58 mph many times between 28/0010 and 28/0955 PST. The peak gust was 69 mph at 28/0610 PST.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire and Dust Storm in Texas, February 27 to 28, 20111 death · 1 injured · 76 kt wind · 9 events
- Hail and Heavy Rain in Texas, February 27 to 28, 20111 death · 1 in hail · 5 events
- Wildfire in Texas, February 27 to 28, 2011$26 million · 1 event
- Heavy Snow in Idaho, February 27 to 28, 20111 death · 4 events
- Wildfire and Dust Storm in Texas, February 27 to 28, 20112 injured · $3.5 million · 59 kt wind · 21 events
- Wildfire in Texas, February 27 to 28, 2011$10 million · 1 event
- Tornadoes and Hail in Illinois, February 27 to 28, 20111 injured · $2,000 · EF2 · 30 events
- Tornadoes and Hail in Missouri, February 27 to 28, 2011$118,000 · EF1 · 48 events
- Flash Flood and Flooding in Pennsylvania, February 27 to 28, 2011$740,000 · 50 kt wind · 20 events
- Tornado and Hail in Indiana, February 27 to 28, 2011$276,000 · EF1 · 12 events
- Wildfire in Texas, February 27 to 28, 20115 injured · $200,000 · 1 event
- Hail and Damaging Winds in Illinois, February 27 to 28, 2011$255,000 · 1.75 in hail · 24 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 277295, 277301, 277290.